# SDR ASAA0180019

- Difficulty date: January 22, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING K-CHECK, AFT CARGO BAY TIE-DOWN TRACK AT FS 1090-1220, STRINGER 27L, WAS FOUND TO BE CORRODED.  FABRICATED AND INSTALLED NEW CARGO TIE-DOWN TRACK.  (M)
